[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 8, Issue 1 (9-2011) ::
JSRI 2011, 8(1): 85-96 Back to browse issues page
M-estimators as GMM for Stable Laws Discretizations
Davood Farbod *
, d.farbod@gmail.com
Abstract:   (1698 Views)

This paper is devoted to "Some Discrete Distributions Generated by Standard Stable Densities" (in short, Discrete Stable Densities). The large-sample properties of M-estimators as obtained by the "Generalized Method of Moments" (GMM) are discussed for such distributions. Some corollaries are proposed. Moreover, using the respective results we demonstrate the large-sample properties for a parametric function.

Keywords: Discrete stable densities, M-estimators as obtained by the GMM.
Full-Text [PDF 184 kb]   (430 Downloads)    
Type of Study: Research | Subject: General
Received: 2015/12/30 | Accepted: 2015/12/30 | Published: 2015/12/30
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Farbod D. M-estimators as GMM for Stable Laws Discretizations. JSRI. 2011; 8 (1) :85-96
URL: http://jsri.srtc.ac.ir/article-1-79-en.html


Volume 8, Issue 1 (9-2011) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران (علمی - پژوهشی) Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3764